It is currently Mon Aug 21, 2017 12:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Aug 30, 2011 11:38 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jun 12, 2011 4:32 am
Posts: 29
I have been lowering my dose over the past month, because of financial reasons. i have a plan to stop taking suboxone. i'm getting twice the ammount of sub i need from my doc. so i will only need 2 more apointments, instead of 8. I went from 8mgs to 4mgs in about 35days, and have a taper plan to be off suboxone in the next 5-6months. as of 2-3weeks ago i was doing alot of activity going rock clombing, social events with my friends. it seems like rite now i have been just watching tv and going to work with what little hours i get, witch sucks. But i don't have alot of"enthusiasm" at work, and have been a little forgetfull. i feel like i need to increase my dose or stay at 4mgs longer than expected if i want to keep my job, and not become really lazy, thus i'm kind of stuck. it seems like i'm not a good fit for fast food, and once i get my GED> i have another job in sales, selling phones, phones apps. ect. but anyways i am noticing changes in how i am acting, not to many withdraw symptoms. only waking up in the morning feeling cold/hot intill i take my dose. any suggestions?

--i have been on suboxone for 6months, started at 16mgs. and havent done any drugs in 105 days


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 31, 2011 12:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey spike,

It sounds to me like your experiencing wd. It's mild, but it's wd. Many people notice they can drop their dose relatively quickly, until they hit the 4mg zone. If I were you, I'd hang around 4mg for a while and get good and stable there before tapering anymore.

I wouldn't go cancelling any doctor appointments yet either. This taper of yours may stretch out longer than you think, you just don't know right now. If you want to minimize the wd symptoms you're going to experience during the rest of your taper, you're going to have to start dropping by small amounts (10% - 25%) and make sure you're good and stable before doing the next drop.

Has your doctor given you any of the 2mg pills/films yet?? If not, I'd go ahead and get some of those. They'll make your final taper a lot easier than trying to break an 8mg pill into .5mg pieces.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 31, 2011 12:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
You're kicking arse Spike.

Keep posting. I'm interested in how it pans out.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group